# SDR ASOA2013091309008

- Difficulty date: August 24, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 31,359 hours, 27,914 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK LBL9 FS 559+110 TO 559+120.  REMOVED SEAT TRACK IAW SRM 51-40-11 AND INSTALLED SEAT TRACKS IAW AMM 53-01-11.
